BibTeX record journals/aam/EuFHL18

download as .bib file

@article{DBLP:journals/aam/EuFHL18,
  author    = {Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Hsiang{-}Chun Hsu and
               Hsin{-}Chieh Liao},
  title     = {Signed countings of types {B} and {D} permutations and \emph{t}, \emph{q}-Euler
               numbers},
  journal   = {Adv. Appl. Math.},
  volume    = {97},
  pages     = {1--26},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.aam.2018.02.004},
  doi       = {10.1016/j.aam.2018.02.004},
  timestamp = {Thu, 25 Jul 2019 09:49:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/aam/EuFHL18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics